MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, CLOSED; SIZE Ø8.5X90 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW, CLOSED; SIZE Ø8.5X90 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 2901-08590G
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient underwent revision surgery to address two everest polyaxial screw tulip disengagements.This report captures the second of two screws.
 
Additional Manufacturer Narrative
Additional data: b5, h3.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
It was further reported that the patient fell and experienced pain.

Brand Name
POLYAXIAL SCREW, CLOSED; SIZE Ø8.5X90 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23439760
Report Number3004774118-2025-00167
Device Sequence Number4758640
Product Code NKB
UDI-Device Identifier10888857037700
UDI-Public(01)10888857037700(11)250210(10)WGVT
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2901-08590G
Device Lot NumberWGVT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown